International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

Common fixed point theorems in C* -Algebra-valued b-metric spaces


Author(s): Ankush and Vinod

Abstract: By introducing the concept of the contraction of one mapping with respect to another mapping in a C* - algebra-valued b-metric spaces, the paper gives the coincidence and common fixed point of the two mapping in a C* -Algebra-valued b-metric spaces, contracting mapping, coincidence point and common fixed point.

Pages: 10-13 | Views: 637 | Downloads: 30

Download Full Article: Click Here
How to cite this article:
Ankush, Vinod. Common fixed point theorems in C* -Algebra-valued b-metric spaces. Int J Stat Appl Math 2017;2(3):10-13.
Call for book chapter
International Journal of Statistics and Applied Mathematics